# SDR USAA2014081500006

- Difficulty date: August 13, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 13,211 hours, 6,692 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31530
- Part serial: 5022
- Condition: Separated
- Location: Mlg
- Part time: 29,075 hours, 12,898 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

NUMBER 3 MAIN TIRE TREAD CAME OFF ON LANDING.  TREAD HIT RT WING FLAP CAUSING DAMAGE.  REPLACED NR 3 MAIN WHEEL ASSEMBLY IAW AMM 32-41-11.  REF LP 7933252 FOR FLAP DAMAGE REPAIR.
